A 42-year-old member asked:
Was just diagnosed with behcet and have been getting blood clots in the roof of my mouth. what should i do next?
1 doctor answer • 2 doctors weighed in
Dermatology 21 years experience
Behcet's disease: Behcet's can be a serious condition and patients with this condition need to be followed closely by their physician. If you are having changes in your skin, you should see your dermatologist. They may need to change your medication or place you on steroids for a short period of time.
5.5k viewsReviewed >2 years ago
Last updated Oct 4, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.